Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DRIVE DEVILBISS HEALTHCARE DRIVE; WALKER, MECHANICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DRIVE DEVILBISS HEALTHCARE DRIVE; WALKER, MECHANICAL
Model Number
10210-4ASM
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
02/14/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Upon demonstrating rolling walker to issue to patient for home, noted to be defective requiring excessive force to close right- hand side.Replaced with a new walker, which functioned appropriately.
New Search
Submit an Adverse Event Report
Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer
(Section D)
DRIVE DEVILBISS HEALTHCARE
99 seaview blve suite 210
port washington NY 11050
MDR Report Key
9853172
Report Number
9853172
Device Sequence Number
19499068
Product Code
ITJ
UDI-Device Identifier
00822383226200
UDI-Public
(01)00822383226200
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
02/18/2020
Report Date
(Section F)
02/18/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
10210-4ASM
Device Lot Number
5B11505
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/19/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Weight
125
Date Report Sent to FDA
02/18/2020